# SDR FDEA201806011372

- Difficulty date: June 1, 2018
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 33,645 hours, 17,836 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT AT 14,000 FT, LOST ALL GREEN HYDRAULIC QUANTITY. LOWERED LANDING GEAR MANUALLY. PITCH FEEL 1 SWITCH OFF, SPOILER 6 SWITCH OFF. BRK/ ASKID SWITCH TO ALTN-ON. GEAR CRANK INSERTED. PER CREW DEBRIEF, PUMPS OFF FOR 2 MIN, NO OVERHEATING NOTED,  MX NOTE ALL FLUID LOSS CAME FROM NR 2 ENG, REPLACING O-RINGS ON COWL PUMP CONNECTOR, INBD SIDE LEAKING, FOUND CASE DRAIN LINE B-NUT LEAKING, FOUND 1 1/2 GALLON FLUID IN RESERVOIR,  R&R NR 2 GREEN  EDP IAW 29-11-32-04-02, RESTORED FREE FALL EXTENSION SYSTEM TO NORMAL IAW MM 32-33-  00-02. CHECKED GREEN HYD SYS IAW MM 29-00-00-03, NO DISCREPANCIES NOTED.  RAN ENGINE IAW JRH. LEAK & OPS CK,  TESTED OK IAW JRH AND MM 29-11-32-04-02.
